Personal pages menu

Scientific texts

 

  1. S. Mardešić, O visinama trokuta u hiperboličkoj geometriji (Sur les hauteurs des triangles en geometrie hyperbolique), Glasnik Mat.-Fiz. Astron. 6 (1951), 210 - 216.
  2. S. Mardešić, Über die Unabhängigkeit mod (G) der ganzzahligen Linearformen, Glasnik Mat.- Fiz. Astron. 8 (1953), 280 - 292.
  3. S. Mardešić, Sur les sous-espaces lineaires, singuliers par rapport a un ensemble compact, Glasnik Mat.- Fiz. Astron. 9 (1954), 35 - 39.
  4. S. Mardešić, Powers of intersections between Jordan curves and straight lines of the plane, Glasnik Mat.-Fiz. Astron.10 (1955), 137 - 160.
  5. S. Mardešić and P. Papić, Sur les espaces dont toute transformation reelle continue est bornee, Glasnik Mat.-Fiz. Astron.10 (1955), 225 -232.
  6. S. Mardešić, Sur un probleme de M. Borsuk concernant l'homologie de l'espace fonctionnel SmX, C. R. Acad. Sci. Paris 240 (1955), 2287 - 2288.
  7. S. Mardešić, Sur l'isomorphie des divers groupes d'homologie dans certains espaces fonctionnels, C. R. Acad. Sci. Paris 242 (1956), 983 - 984.
  8. S. Mardešić, Sur l'homologie de l'espace fonctionnel SmX et la structure homologique de X, C. R. Acad. Sci. Paris 242 (1956),1112 - 114.
  9. S. Mardešić, Un theoreme de dualite concernant les groupes d'homologie de l'espace fonctionnel SmX, C. R. Acad. Sci. Paris 242 (1956), 2214 - 2217.
  10. S. Mardešić, Homološka svojstva nekih funkcionalnih prostora, Disertacija, Zagreb, 1956, pp. V + 176.
  11. S. Mardešić, On the homology of function spaces, Glasnik Mat.-Fiz. Astron. 11 (1956), 169 - 242.
  12. S. Mardešić, Equivalence of singular and Cech homology for ANR's. Application to unicoherence, Fund. Math. 46 (1958), 29 - 45.
  13. S. Mardešić, On inverse limits of compact spaces, Glasnik Mat.-Fiz. Astron.11 (1958), 249 - 255.
  14. S. Mardešić, Comparison of singular and Cech homology in locally connected spaces, Michigan Math. J. 6 (1959), 151 - 166.
  15. S. Mardešić, Infinite Cartesian products and a problem concerning homology local connectedness, Trans. Amer. Math. Soc. 93 (1959), 395 - 417.
  16. S. Mardešić, Chainable continua and inverse limits, Glasnik Mat.-Fiz. Astron. 14 (1959), 219 - 232.
  17. S. Mardešić, On covering dimension and inverse limits for compact spaces, Illinois J. Math. 4 (1960), 278 - 291.
  18. S. Mardešić, On the Hahn-Mazurkiewicz theorem in non-metric spaces, Proc. Amer. Math. Soc. 11 (1960), 929 - 937.
  19. S. Mardešić, Lokalno povezani, uređeni i lančasti kontinuumi (Locally connected, ordered and chainable continua), Rad Jugoslav. Akad. Znan. Umjetn. 319 (1960), 147 - 166.
  20. S. Mardešić, Mapping ordered continua onto product spaces, Glasnik Mat.-Fiz. Astron. 15 (1960), 85 - 89.
  21. S. Mardešić - P. Papić, Continuous images of ordered continua, Glasnik Mat.-Fiz. Astron. 15 (1960), 171 - 178.
  22. S. Mardešić, Metoda inverznih limesa u topologiji (The method of inverse limits in topology), Vesnik Društva Mat. Fiz. SR Srbije, Beograd 14 (1962), 151 - 156.
  23. S. Mardešić - P. Papić, Diadicheskie bikompakty i nepreryvnye otobrazheniya uporyadochennyh bikompaktov, Dokl. Akad. Nauk SSSR 143, No. 3 (1962), 529 - 531.
  24. S. Mardešić - P. Papić, Continuous images of ordered compacta, the Suslin property and dyadic compacta, Glasnik Mat.-Fiz. Astron. 17 (1962), 3 - 25.
  25. S. Mardešić - J. Segal, e-mappings onto polyhedra, Trans. Amer. Math. Soc. 109 (1963), 146 - 164.
  26. S. Mardešić - P. Papić, Neki problemi preslikavanja uređenih kompakata (Some problems concerning mappings of ordered compacta), Matematička Biblioteka, Beograd 25 (1963), 11 - 22.
  27. S. Mardešić, e-mappings and inverse limits, Glasnik Mat.-Fiz. Astron. 18 (1963), 195 - 205.
  28. S. Mardešić, Mappings of inverse systems, Glasnik Mat.-Fiz. Astron. 18 (1963), 241 - 254.
  29. S. Mardešić, Continuous images of ordered compacta and a new dimension which neglects metric subcontinua, Trans. Amer. Math. Soc. 121 (1966), 424 - 433.
  30. S. Mardešić - J. Segal, A note on polyhedra embeddable in the plane Duke Math. J. 33 (1966), 633 - 638.
  31. S. Mardešić - J. Segal, On polyhedra embeddable in the 2-sphere, Glasnik Mat. 1 (21) (1966), 167 - 175.
  32. S. Mardešić, On the Hahn-Mazurkiewicz problem in non-metric spaces, Proc. Second Prague Topology Symp., Prague 1966, 248 - 255.
  33. S. Mardešić - J. Segal, [epsilon]-mappings and generalized manifolds, Michigan Math. J. 14 (1967), 171 - 182.
  34. S. Mardešić, Images of ordered compacta are locally peripherally metric, Pacific J. Math. 23 (1967), 557 - 568.
  35. S. Mardešić, A locally connected continuum which contains no proper locally connected subcontinuum, Glasnik Mat. 2 (22) (1967), 167 - 178.
  36. S. Mardešić - J. Segal, [epsilon]-mappings and generalized manifolds II, Michigan Math. J. 14 (1967), 423 - 426.
  37. I. Lončar - S. Mardešić, A note on inverse sequences of ANR's, Glasnik Mat. 3 (23) (1968), 41 - 48.
  38. K. Delinić - S. Mardešić, A necessary and sufficient condition for the n- dimensionality of inverse limits, Proc. Internat. Symp. Topology and its Appl., Herceg-Novi 1968 (Beograd, 1969), 124 - 129.
  39. S. Mardešić, Mapping products of ordered compacta onto products of more factors, Glasnik Mat. 5 (25) (1970), 163 - 170.
  40. S. Mardešić - J. Segal, Movable compacta and ANR-systems, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 18 (1970), 649 - 654.
  41. S. Mardešić - J. Segal, Shapes of compacta and ANR-systems, Fund. Math. 72 (1971), 41 - 59.
  42. S. Mardešić - J. Segal, Equivalence of the Borsuk and the ANR-system approach to shapes, Fund. Math. 72 (1971), 61 - 68.
  43. S. Mardešić, n- dimensional LCn-1 compacta are movable, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 19 (1971), 505 - 509.
  44. S. Mardešić, On the shape of the quotient space Sn/A, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 19 (1971), 623 - 629.
  45. S. Mardešić, A survey of the shape theory of compacta, Proc. Third Prague Topol. Symp., Prague 1971, 291 - 300.
  46. S. Mardešić, A non-movable compactum with movable suspension, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 19 (1971), 1101 - 1103.
  47. S. Mardešić, Retracts in shape theory, Glasnik Mat. 6 (26) (1971), 153 - 163.
  48. S. Mardešić, Decreasing sequences of cubes and compacta of trivial shape, General Topology and its Appl. 2 (1972), 17 - 23.
  49. S. Mardešić, Shapes for topological spaces, General Topology and its Appl. 3 (1973), 265 - 282.
  50. S. Mardešić, Strongly movable compacta and shape retracts, Proc. Internat. Symp. Topology and its Appl., Budva 1972 (Beograd 1973), 163 - 166.
  51. S. Mardešić, Equivalence of two notions of shape for metric spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 21 (1973), 1137 - 1142.
  52. S. Mardešić, On Borsuk's shape theory for compact pairs, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 21 (1973), 1131 - 1136.
  53. S. Mardešić, Compact subsets of Rn and dimension of their projections, Proc. Amer. Math. Soc. 4 (1973), 631 - 633.
  54. S. Mardešić, Pairs of compacta and trivial shape, Trans., Amer. Math. Soc. 189 (1974), 329 - 336.
  55. S. Mardešić - S. Ungar, The relative Hurewicz theorem in shape theory, Glasnik Mat. 9 (29) (1974), 317 - 328.
  56. S. Mardešić, Shapes of compact pairs, Symposia Mathematica, Roma 16 (1975), 75 - 82.
  57. G. R. Gordh, Jr. - S. Mardešić, Reducing inverse systems of monomorphisms, Colloquium Math. 33 (1975), 83 - 90.
  58. G. R. Gordh, Jr. - S. Mardešić, Characterizing local connectedness in inverse limits, Pacific J. Math. 58 (1975), 411 - 417.
  59. S. Mardešić, The Hurewicz and Whitehead theorems in shape theory, Studies in Topology, Proc. Topology Conference, Charlotte, N. C., Academic Press, New York 1975, pp. 355 - 365.
  60. G. R. Gordh, Jr. - S. Mardešić, On the shape of movable Hausdorff curves, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 23 (1975), 169 - 176.
  61. S. Mardešić, Pro-categories and shape theory, Proc. Conference on Categorical Topology, Mannheim 1975, Lecture Notes in Math. 540, Springer Verlag, Berlin 1976, pp. 423 - 434.
  62. S. Mardešić, On the Whitehead theorem in shape theory I, Fund. Math. 91 (1976), 51 - 64.
  63. S. Mardešić, On the Whitehead theorem in shape theory II, Fund ,. Math. 91 (1976), 93 - 103.
  64. S. Mardešić, A remark on shape deformation retracts, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 25 (1977), 499 - 500.
  65. S. Mardešić - B. T. Rushing, Shape fibrations I, General Topology and its Appl. 9 (1978), 193 - 215.
  66. S. Mardešić, Comparing fibres in a shape fibration, Glasnik Mat. 13 (33) (1978), 317 - 333.
  67. S. Mardešić - B. T. Rushing, n- shape fibrations, Topology Proc. 3 (1978), 429 - 459.
  68. S. Mardešić, Shape theory, Proc. Internat. Congress of Math., Helsinki 1978, Vol. 1, pp. 481 - 489.
  69. S. Mardešić, Shape theory and general topology, Proc. of the Meeting on General Topology ( Trieste 1978 ), pp. 119-128.
  70. S. Mardešić - B. T. Rushing, Shape fibrations II, Rocky Mountain J. Math. 9 (1979), 283 - 298.
  71. J. Keesling - S. Mardešić, A shape fibration with fibres of different shape, Pacific J. Math. 84 (1979), 319 - 331.
  72. S. Mardešić - A. P. Šostak, On the homotopy type of ANR's for p- paracompacta, Bull. Acad. Polon. Sci. Ser. Sci. Math. 27 (1979), 803 - 808.
  73. S. Mardešić, Approximate fibrations and shape fibrations, Proc. Internat. Conference on Geometric Topology, Warszawa 1978, Polish Sci. Publ., Warsaw 1980, pp. 313 - 322.
  74. S. Mardešić - A. P. Šostak, O sovershennyh proobrazah kruzhevnyh prostranstv, Uspehi Mat. Nauk 35 (1980), 84 - 93.
  75. S. Mardešić, Foundations of shape theory and shape invariants, Rend. Sem. Mat. Univ. Politecnico Torino 38 (1980), 47 - 52.
  76. S. Mardešić, Approximate polyhedra, resolutions of maps and shape fibrations, Fund. Math. 114 (1981), 53 - 78.
  77. S. Mardešić - A. P. Šostak, O gomotopicheskom tipe ANR dlya peristyh final'no kompaktnyh prostranstv, in Topologicheskie prostranstva i ih otobrazheniya, Riga, Latvian State Univ. 1981, pp. 124 - 129.
  78. S. Mardešić, Inverse limits and resolutions, in Shape theory and geometric topology, Proc. Conference, Dubrovnik 1981, Lecture Notes in Math. 870, Springer Verlag, Berlin 1981, pp. 240 - 253.
  79. S. Mardešić, Shape fibrations for topological spaces, in Shape theory and topological spaces, Proc. of the Research Institute for Math. Sci. 445 , Kyoto 1981, pp. 15 - 18.
  80. Ju. T. Lisica - S. Mardešić, Steenrod-Sitnikov homology for arbitrary spaces, Bull. Amer. Math. Soc. 9 (1983), 207 - 210.
  81. Ju. T. Lisica - S. Mardešić, Coherent prohomotopy and strong shape category of topological spaces, Proc. Internat. Topology Conference (Leningrad 1982), Lecture Notes in Math. 1060, Springer Verlag, Berlin 1984, pp. 164 - 173.
  82. Ju. T. Lisica - S. Mardešić, Coherent prohomotopy and strong shape theory, Glasnik Mat. 19 (39) (1984), 335 - 399.
  83. S. Mardešić, Teoria della forma forte e omologia di Steenrod-Sitnikov, Rendiconti Circolo Mat. Palermo, Suppl. Ser. II, 4 (1984), 75 - 81.
  84. S. Mardešić, On resolutions for pairs of spaces, Tsukuba J. Math. 8 (1984), 81-93.
  85. S. Mardešić, ANR -resolutions of triads, Tsukuba J. Math. 8 (1984), 353 - 365.
  86. Ju. T. Lisica - S. Mardešić, Coherent prohomotopy and strong shape of metric compacta, Glasnik Mat. 20 (40) (1985), 159 - 186.
  87. Ju. T. Lisica - S. Mardešić, Pasting strong shape morphisms, Glasnik Mat. 20 (40) (1985), 187 - 201.
  88. Ju. T. Lisica - S. Mardešić, Strong homology of inverse systems of spaces, I, Topology and its Appl. 19 (1985), 29 - 43.
  89. Ju. T. Lisica - S. Mardešić, Strong homology of inverse systems of spaces, II, Topology and its Appl. 19 (1985), 45 - 64.
  90. Ju. T. Lisica - S. Mardešić, Coherent prohomotopy and strong shape for pairs, Glasnik Mat. 20 (40) (1985), 419 - 434.
  91. Ju. T. Lisica - S. Mardešić, Strong homology of inverse systems, III, Topology and its Appl. 20 (1985), 29 - 37.
  92. D. S. Coram, S. Mardešić and H. Torunczyk, Images of ANR's under shape fibrations, Bull. Acad. Polon. Sci. Ser. Sci. Math. 32 (1985), 181 - 187.
  93. Ju. T. Lisica - S. Mardešić, Steenrod homology, in Geometric and Algebraic Topology, Banach Center Publ., Warsaw, 18 (1986), pp. 329 - 343.
  94. S. Mardešić, A note on strong homology of inverse systems, Tsukuba J. Math. 11 (1987), 177 - 197.
  95. S. A. Antonian - S. Mardešić, Equivariant shape, Fund. Math. 127 (1987), 213 - 224.
  96. S. Mardešić, Partial continuity of strong homology groups, Rad Jugosl. Akad. Znan. Umjetn. 428, Matem. Znan. No. 6 (1987), 51 - 58.
  97. S. Mardešić, Strong shape and strong homology, Berichte der Math. Statist. Sekt. Forschungsgesellschaft Joaneum 277 (1987), 1 -9.
  98. A. Koyama, S. Mardešić and T. Watanabe, Spaces which admit AR-resolutions, Proc. Amer. Math. Soc. 102 (1988), 749 - 752.
  99. S. Mardešić - T. Watanabe, Strong homology and dimension, Topology and its Appl. 29 (1988), 185 - 205.
  100. S. Mardešić, Factorization theorems for cohomological dimension, Topology and its Appl. 30 (1988), 291 - 306.
  101. S. Mardešić - A. V. Prasolov, Strong homology is not additive, Trans. Amer. Math. Soc. 307 (1988), 725 - 744.
  102. S. Mardešić - J. Segal, P-like continua and approximate inverse limits, Mathematica Japonica 33 (1988), 895 - 908.
  103. S. Mardešić and L. R. Rubin, Approximate inverse systems of compacta and covering dimension, Pacific J. Math. 138 (1989), 129 - 144.
  104. S. Mardešić and J. Segal, Stability of almost commutative inverse systems of compacta, Topology and its Appl. 31 (1989), 285 - 299.
  105. S. Mardešić and L. R. Rubin, Cell-like mappings and non-metrizable compacta of finite cohomological dimension, Trans. Amer. Math. Soc. 311 (1989), 53 - 79.
  106. S. Mardešić and N. Sekutkovski, Coherent inverse systems and strong shape theory, Rad Jugosl. Akad. Znan. Umjetn. 444, Mat. Znan. 8 (1989), 63 - 73.
  107. S. Mardešić and T. Watanabe, Approximate resolutions of spaces and mappings, Glasnik Mat. 24 (1989), 587 - 637.
  108. S. Mardešić and J. Segal, Mapping approximate inverse systems of compacta, Fund. Math. 134 (1990), 73 - 91.
  109. S. Mardešić, Approximate inverse systems and approximate resolutions, Rendiconti Circolo Mat. Palermo, Suppl., Ser.II, 24 (1990), 145 - 157.
  110. S. Mardešić and Z. Miminoshvili, The relative homeomorphism and wedge axioms for strong homology, Glasnik Mat. 25 (45) (1990), 387 - 416.
  111. S. Mardešić, Strong expansions and strong shape theory, Topology and its Appl. 38 (1991), 275 -291.
  112. S. Mardešić, Resolutions of spaces are strong expansions, Publ. Inst. Math. Beograd 49 (63) (1991), 179 - 188.
  113. S. Mardešić, Strong expansion and strong shape for pairs of spaces, Rad Hrvat. Akad. Znan. Umjetn. , Matem. Znan. 456 (10) (1991), 159-172.
  114. S. Mardešić and V. Matijević, P-like spaces are limits of approximate P-resolutions, Topology and its Appl. 45 (1992), 189-202.
  115. S. Mardešić, Strong shape of the Stone-Cech compactification, Commentationes Math. Univ. Carolinae 33, No. 3 (1992) , 533-539.
  116. S. Mardešić, On approximate inverse systems and resolutions, Fund. Math. 142 (1993), 241-255.
  117. S. Mardešić, Recent advances in inverse systems of spaces, Rendiconti Istit. Mat. Univ. Trieste, Proceedings Eleventh Intern. Conf. Topology, Trieste 1993, 25 (1993), 317-335.
  118. S. Mardešić and N. Uglešić, Approximate inverse systems which admit meshes, Topology and its Appl. 15 (1994), 179-188.
  119. S. Mardešić - L.Rubin - N. Uglešić, A note on approximate systems of metric compacta, Topology and its Appl. 15 (1994), 189-194.
  120. S. Mardešić and N. Uglešić, On irreducible mappings into polyhedra, Topology and App. 61 (1995), 187-203.
  121. S. Mardešić, Approximating spaces by polyhedra, Symposia Gaussiana, Conf. A, Editors: Behara / Fritsch / Lintz, W. de Gruyter, Berlin-New York 1995, pp. 499-505.
  122. S. Mardešić and N. Uglešić, Morphisms of inverse systems require meshes, Tsukuba J. Math. 20 (1996), 357-363.
  123. S. Mardešić, Nonvanishing derived limits in shape theory, Topology 35(1996), 521-532.
  124. S. Mardešić, Strong homology does not have compact supports, Topology and its Appl. 68 (1996), 195-203.
  125. S. Mardešić, Thirty years of shape theory, Mathematical Communications, Croatian Math. Soc. Division Osijek 2 (1997), 1-12.
  126. S. Mardešić, A. V. Prasolov, On strong homology of compact spaces, Topology and its Appl. 82 (1998), 327-354.
  127. S. Mardešić, Coherent and strong expansions of spaces coincide, Fund. Math. 158 (1998), 69-80.
  128. S. Mardešić, Coherent homotopy and localization, Topology and its Appl. 94 (1999), 253-274.
  129. S. Mardešić, Absolute neighborhood retracts and shape theory, Chapter 9 of History of topology, Ed. I.M. James, Elsevier Science,   Amsterdam 1999, 241-269.
  130. S. Mardešić, Extension dimension of inverse limits, Glasnik Mat. 35 (55) (2000), No. 2, 339-354.
  131. S. Mardešić, Topology in Eastern Europe, 1900 - 1950, Topology Proceedings 25 (2000), 397-430. 
  132. S. Mardešić and V. Matijević, Classifying overlays of topological spaces, Topology and its Appl. 113 (2001), 167-209.
  133. S. Mardešić and J. Segal, History of shape theory and its applications to general topology, Handbook of the History of General Topology, C.E. Aull and R. Lowen (eds.), Kluwer Acad. Publishers, Vol. 3 (2001), 1145-1177.
  134. S. Mardešić and N. Uglešić, On iterated inverse limits, Topology and its Appl. 120 (2002), 157-167.
  135. S. Mardešić, A resolution for the product of a compactum with a polyhedron, Topology and its Appl. 133 (2003), 37-63.
  136. S. Mardešić, Strong expansions of products and products in strong shape, Topology and its Appl. 140 (2004), 81-110.
  137. S. Mardešić, On rectangular inverse systems of topological spaces, Glasnik Mat. 39 (2004), 155-170.
  138. S. Mardešić, Extension dimension of inverse limits. Correction of a proof, Glasnik Mat. 39 (2004), 335-337.
  139. S. Mardešić and N. Uglešić, A category whose isomorphisms induce an equivalence relation coarser than shape, Topology and its Appl. 153 (2005), 448-463.
  140. J. Dydak and S. Mardešić: A counterexample concerning products in the shape category, Fund. Math. 186 (2005), 39-54.
  141. S. Mardešić: There are no phantom pairs of mappings to 1-dimensional CW-complexes, Bull. Polish Acad. Sci.,Math. 55 (2007), 365-371.
  142. S. Mardešić, Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron, Topology and its Appl. 155 (2007), 1-32.
  143. S. Mardešić, Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron II, Topology and its Appl. 155 (2008). 1708-1719.
  144. S. Mardešić, The Cartesian product of a compactum and a space is a bifunctor in shape, Topol. Appl. 156 (2009), 2326 - 2345.
  145. S. Mardešić and L.R. Rubin, A note on extension theory and direct limits, Publicationes Mathematicae Debrecen 75 (2009), 437-445.
  146. S. Mardešić, Some cellular subdivisions of simplicial complexes, Glasnik Mat. 45(2010), No. 1, 219 - 290.
  147. S. Mardešić, The standard resolution of the product of a compactum and a polyhedron consists of ANEs for metric spaces, Houston J. Math. 36 (2010), No. 3, 887 - 904.
  148. S. Mardešić, On inverse limits of compact spaces. Correction of a proof, Glasnik Mat. 45, no. 2 (2010), 525 - 530.
  149. S. Mardesic, Using non-cofinite resolutions in shape theory. Application to Cartesian products, Mathematical Communications 16 (2011), 301 - 317.

 


date: 08/04/10; updated: 03/22/12;  09/17/10; 09/30/10; 10/06/10
editor: D. Torbica